Piecewise regular solutions of difference equations, and
Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 160-163
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_2_a3,
author = {V. S. Ryaben'kii},
title = {Piecewise regular solutions of difference equations, and},
journal = {Doklady Akademii Nauk},
pages = {160--163},
year = {1996},
volume = {347},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a3/}
}
V. S. Ryaben'kii. Piecewise regular solutions of difference equations, and. Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 160-163. http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a3/